Unprocessed Emotions Journals

Quick Update

Mar 04, 2010 - 0 comments
Tags:

update

,

quick

,

Work

,

sleeping

,

medication

,

side effects

,

depressed

,

Abilify

,

adderall

,

psychiatrist

,

therapist

,

jittery

,

excessive sleep

,

psychiatrist's co-worker

,

aggression



I have to leave for work soon, since it takes about an hour to get there... bah!  Will update more tonight.

I am back to feel okay/good, after sleeping 17 hours (12 PM Wednesday to 7 AM Thursday). I've started noticing a tread.  Right after I see my therapist I am in a more depressed mood than when I first arrived there.  I am pretty sure it is due to us rehashing old scars.

Took 30 mg of Adderall at 7:15 AM (forgot my Abilify).  Took 30 mg of Adderall and 2 mg of Abilify.  As my Psychiatrist's co-worker was able to get a hold of me yesterday and told me I need to wean myself off the drug, yet if I went off it completely I could spirl more out of control.  Noted.  So I am back down to 2 mg, until when?  I'm not sure.  I think until I see my Psychiatrist next, which is in two weeks, or if I can get in sooner with a cancellation.  Either way, I feel more "jittery" in a way after I took the Abilify, and that my brain is definitely moving at a fast rate right now than my hands can type.  I was in an okay mood this morning, after the Abilify I feel good.  It scares me, but I am hoping that maybe 2 mg will be an okay dose?  I really need something to curb my aggression, and this medication seems to help.  I am hoping that today is still just a side effect from taking 4 mg,  Guess I'll have to wait and see, like everything else to come.

Please be well.  Take care.

ʚ- HoﮧeyNﮟt

Post a Comment